# SDR HNAA2021081000377

- Difficulty date: August 1, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869837 - SSI 53-30-48 CORROSION ON CARGO DOOR SILL  ... REMOVED AND REPLACED CARGO DOOR LOWER SILL IAW EMB145 SRM 51-40-02.
